IIUM Repository

Ground states and phase transition of the λ model on the Cayley tree

Mukhamedov, Farrukh and Jamil, Hakim and Pah, Chin Hee (2018) Ground states and phase transition of the λ model on the Cayley tree. Theoretical and Mathematical Physics, 194 (2). pp. 260-273. ISSN 0040-5779 E-ISSN 1573-9333

[img] PDF - Published Version
Restricted to Registered users only

Download (522kB) | Request a copy
[img] PDF - Supplemental Material
Restricted to Repository staff only

Download (379kB) | Request a copy


We consider the λ model, a generalization of the Potts model, with spin values {1, 2, 3} on the order-two Cayley tree. We describe the model ground states and prove that translation-invariant Gibb measures exist, which means that a phase transition exists. We establish that two-periodic Gibbs measures exist.

Item Type: Article (Journal)
Additional Information: 5826/65012
Uncontrolled Keywords: ground state, phase transition, Gibbs measure
Subjects: Q Science > QA Mathematics > QA300 Analysis
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: DR. CHIN HEE PAH
Date Deposited: 06 Aug 2018 15:57
Last Modified: 06 Aug 2018 15:57
URI: http://irep.iium.edu.my/id/eprint/65012

Actions (login required)

View Item View Item


Downloads per month over past year